# SDR SWAA2024010326492

- Difficulty date: November 30, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 56,881 hours, 31,308 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION ON TTG8Q00AGQLW; FOUND 1EA CRACK ON L/H HORIZONTAL STABILIZER LOWER SKIN AT STATION 193.90 ; 18' FROM FWD EDGE L: 1' MARKED<[01] REMOVED THE DAMAGED PART ON LH HORIZONTAL STABILIZER LOWER SKIN STA 193.90 18' FROM FWD EDGE; CUT OUT DIMENSIONS 1.7' X 1.0' AND INSTALLED REPAIR PARTS IAW SRM 55-10-01-2R-11.;[02] VERIFIED ALL RII STEPS COMPLETE.;[03] VERIFIED STEP 9 COMPLETE; ALL STEPS AND MEASUREMENT TABLE CARD COMPLETE.
